MathSciNet Relay Station
MathSciNet bibliographic data
MR762723 35J60 (35R60 93E20)
Lasry, Jean-Michel; Lions, Pierre-Louis Équations elliptiques non linéaires avec conditions aux limites infinies et contrôle stochastique avec contraintes d'état. (French) [Nonlinear elliptic equations with infinite boundary conditions and stochastic control with state constraints] C. R. Acad. Sci. Paris Sér. I Math. 299 (1984), no. 7, 213–216.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement